- 1 Post By ariescat
Venlafaxine/Olanzapine and Slimming World
I was wondering if there was anyone on the forums that has experience slimming while talking either (or both) of these drugs. I know that they can both cause weight gain (and I certainly did when I started taking them), but I am hoping to slim down on Slimming World.
Any help would be greatly appreciated! xx
Hi Ariescat, I'm on olanzapine and duloxetine (v similar to venlafaxine). I found the latter didn't affect my weight at all, but the olanzapine was a totally different story! When I started it made me feel ravenous all the time. It was just awful and I put on masses. I've been on it for a few years now and after a few months that side effect definitely wears off - now I am completely unaffected by it. Good luck with the weight loss - it can be done!
Sent from my HTC Sensation XL with Beats Audio X315e using MiniMins.com mobile app
Sorry, I didn't answer your other question. I lost almost 4 stone while taking both medications - but not sticking to plan once I'd reached target meant I put quite a lot back on. That's not the fault of the meds though. I've lost 15lbs since xmas so they're obviously not affecting my weight loss!
Krupskaya, thank you very much for taking the time to respond to my question - it's heartening that you've managed to lose weight while on the meds! All the very best for your continued weight loss xx
- Rep Power
Hi I am taking 225mg of Venlafaxine and 5mg Olanzapine and joined Slimming world January 2013. Ihave lost nearly 3 stone and have found my weight loss slow and have to be very strict. I was on SW a few years ago and lost much quicker, it is definitely the Olanzapine slowing things up! Have only one stone to lose to target, which I hope will be soon. May I ask what dose you are taking? Good luck with your weight loss.
I'm taking 20mg Olanzapine and 90mg Duloxetine.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.